# SDR REXA2024012900128

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 22,820 hours, 17,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXIT LIGHT CHECK FWD EXTERIOR LIGHT BY PAX DOOR FOUND INOP.  REMOVED AND REPLACED EMERGENCY FWD EXTERIOR LAMP REF AMM 33-51-15. OPS CHECK GOOD.
